# SDR DALA2023061904996

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 90,619 hours, 40,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 3R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTING CHECKED ARMING FUNCTION PER B757 AMM 52-11 (4723752)
